Is this Vitamin overdose or Food poisoning?

Sarah Asked: Is this Vitamin overdose or Food poisoning?

My Fiance was taking a non FDA approved vitamin. I checked online & the vitamin contained too much – Iron, Manganese, Molybdenum, Selenium, Vitamin A, Vitamin B6, Vitamin C, Vitamin E, Folic acid, & Zinc.
He also had Chicken that may have been left out and was 3 days old.
Symptoms hes having :
Easily bruising, Fatigue, Sharp Stomach pains, Upset stomach, Nausea, Vomiting, Gas, Diarrhea, Insomnia, Fever, Constipation, Dehydration, & Head ache.
What should we do? & Which do you think it is?

Answers:

Krista Answered:
How long has he had these symptoms?

Stop taking the vitamins, even If its not their fault vitamins are notorious for causing upset stomach so stop them until he feels better anyway. If he has food poisoning it could last 48-72 hours and may get worse before it gets better. His symptoms actually sound like he probably does have some sort of food poisoning – and chicken is always a main culprit. Take Tylenol as directed on the bottle about every 4 to 6 hours, ibupreufen to help with the aches he will be experiencing and have him sip fluids when his nausea gets better. No milk products and start out on a liquid diet when the severe nausea has passed. Some pink bismuth may help all of his nausea, diarrhea etc so I would add that to your routine meds for the next few days.If it gets worse then go make a visit to the ER And see if they want to admit you for some iv fluids and antibiotics. – home remedy of meds and rest when not praying to the porcelain God usually works just fine though.



Catcom1 Answered:
Stop ALL vitamins and you haven't been sick until you've been sick on poultry or poultry products.If the fever is returning as you say you need to get him seen.The MOST important is to bring that fever down.Give him an acetominophen tablet with some ginger ale to help bring down the fever.It's best to see a doctor at this point.



Got a better answer? Share it below!